# SDR ABXA080129

- Difficulty date: March 14, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N752AX
- Make and model: Boeing 767-200
- Aircraft serial: 23434
- Aircraft time: 46,843 hours, 39,756 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 145T8611
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER RIGHT KEEL BEAM CORD APPROXIMATELY STA 1030 - CORRODED.  BLENDED CORROSION ON LOWER RIGHT KEEL BEAM STA 1030 IAW B767 SRM.
